ITP OpenIR  > 理论物理所1978-2010年知识产出
LOG-DERIVATIVE METHODS BASED ON LINEAR 2-STEP INTEGRATION FORMULAS
JAMIESON, MJ; DU, ML
1991
发表期刊COMPUTER PHYSICS COMMUNICATIONS
ISSN0010-4655
卷号66期号:40942页码:150-156
摘要Single- and multi-channel propagators for the log-derivative and a simple modification of it are derived from the linear two-step formulae of Hartree and Numerov. Their stabilities are briefly discussed. Their use is illustrated in a single-channel eigenvalue problem and in a multi-channel scattering problem.
部门归属HARVARD SMITHSONIAN CTR ASTROPHYS,CAMBRIDGE,MA 02138; ACAD SINICA,INST THEORET PHYS,BEIJING 100080,PEOPLES R CHINA
关键词Scattering Collisions
学科领域Physics
URL查看原文
收录类别SCI
文献类型期刊论文
条目标识符http://ir.itp.ac.cn/handle/311006/11289
专题理论物理所1978-2010年知识产出
推荐引用方式
GB/T 7714
JAMIESON, MJ,DU, ML. LOG-DERIVATIVE METHODS BASED ON LINEAR 2-STEP INTEGRATION FORMULAS[J]. COMPUTER PHYSICS COMMUNICATIONS,1991,66(40942):150-156.
APA JAMIESON, MJ,&DU, ML.(1991).LOG-DERIVATIVE METHODS BASED ON LINEAR 2-STEP INTEGRATION FORMULAS.COMPUTER PHYSICS COMMUNICATIONS,66(40942),150-156.
MLA JAMIESON, MJ,et al."LOG-DERIVATIVE METHODS BASED ON LINEAR 2-STEP INTEGRATION FORMULAS".COMPUTER PHYSICS COMMUNICATIONS 66.40942(1991):150-156.
条目包含的文件
文件名称/大小 文献类型 版本类型 开放类型 使用许可
LOG-DERIVATIVE METHO(2624KB) 开放获取使用许可请求全文
个性服务
推荐该条目
保存到收藏夹
查看访问统计
导出为Endnote文件
谷歌学术
谷歌学术中相似的文章
[JAMIESON, MJ]的文章
[DU, ML]的文章
百度学术
百度学术中相似的文章
[JAMIESON, MJ]的文章
[DU, ML]的文章
必应学术
必应学术中相似的文章
[JAMIESON, MJ]的文章
[DU, ML]的文章
相关权益政策
暂无数据
收藏/分享
所有评论 (0)
暂无评论
 

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。